advertisement
Question
Posted by: Yolandi | 2009/11/26

Simply Slim or Malaria

Morning

I bought Simply slim pills on Monday and started taking them on Tuesday. On Tuesday I started to feel dizzy and nauseous and generally just ill. Yesterday I took the pill again because they mentioned on the website that the first day you might feel different because of detoxification. By yesterday afternoon I felt so terrible and I couldn' t hold any food down. I decided that my health is more important so I stopped taking them and don' t plan to take them again. I also couldn' t sleep last night and I think it is all due to the pills.

But, now I am also a bit scared because we went to Mozambique about a month ago and I have taken Malaria medication (One pill for six weeks, one a week starting a week before we went).

Could this be Malaria or just the Simply slim pills?

I am still a bit dizzy today and not feeling completely my old self but already a little bit better.

Do you think I should see a doctor if by tomorrow I do not feel normal?

Any advice or information will be helpful!

Thank you and regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Yolandi
If you have fever and feel like you have flu I think you should have a malaria test done. But I suspect that your symptoms may have been due to side effects from the Simply Slim pills - it contains a herb that can cause jitteryness and increased blood pressure.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: annie | 2009/11/30

simply slim had the same effect on me and my husband...horrible.

Reply to annie
Posted by: cyberdoc | 2009/11/26

Hallo Yolandi
If you have fever and feel like you have flu I think you should have a malaria test done. But I suspect that your symptoms may have been due to side effects from the Simply Slim pills - it contains a herb that can cause jitteryness and increased blood pressure.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement